It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-09-2012, 03:06 AM   #1
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
started vitamin b6 600mg b.i.d.

im on invega sustenna monthly injection. because of akathisia about a week ago I started on vitamin b6 a high dose. this is as stated in a research paper to test effectiveness of vitamin b6 in treating NIA. I'll keep you informed.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-10-2012, 06:23 AM   #2
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

I was ok during day then at 11pm scary feeling emerged, so took additional vits 600mg. crossing my fingers.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-10-2012, 07:20 PM   #3
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

last special exam in 1.5hrs and took vits at uni now as a precaution.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-10-2012, 08:37 PM   #4
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

exam in 15 mins. will report back what happened.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-11-2012, 12:38 AM   #5
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

exam was difficult but I also had to deal with akathisia, paranoia, voices.

med cert in 2 days I assume and hand to special needs.

went out of exam room at 4pm. had to stay at disability resource room until now 5:37pm. will leavevwhen im alot better.

nb. took total 1800mg vit b6 today. verdict. it still happens but at least doesnt make it worse. I wont take things that seriously. ill keep taking the vits.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-11-2012, 04:47 AM   #6
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

had exam at 2pm. and akathisia onwards until 9:40pm'ish. probably failed exam but it was a valiant effort. buy coke. mcdonalds. home.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-13-2012, 06:55 AM   #7
Senior Member
(male)
 
Join Date: Aug 2011
Location: uk
Posts: 129
synpase321 HB User
Re: started vitamin b6 600mg b.i.d.

Quote:
Originally Posted by koolguy View Post
had exam at 2pm. and akathisia onwards until 9:40pm'ish. probably failed exam but it was a valiant effort. buy coke. mcdonalds. home.
Nice to hear from you again, mate. I hope you have kept well.

Vitamin B in high dose did help me initiallly but unfortunately the effects wore off.

I hope you do well in your exams and keep your head high.

It really does bug me we have to do the hard work by researcing our condtion(s) to find a miracle cure.

Take care.

Regards

 
Reply With Quote
The Following User Says Thank You to synpase321 For This Useful Post:
koolguy (07-14-2012)
Old 07-14-2012, 02:17 AM   #8
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

Quote:
Originally Posted by synpase321 View Post
Nice to hear from you again, mate. I hope you have kept well.

Vitamin B in high dose did help me initiallly but unfortunately the effects wore off.

I hope you do well in your exams and keep your head high.

It really does bug me we have to do the hard work by researcing our condtion(s) to find a miracle cure.

Take care.

Regards
hi there mate. thx for the info. ill have to keep searching. bye!
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Old 07-14-2012, 06:27 AM   #9
Senior Member
(male)
 
Join Date: Aug 2011
Location: uk
Posts: 129
synpase321 HB User
Re: started vitamin b6 600mg b.i.d.

Quote:
Originally Posted by koolguy View Post
hi there mate. thx for the info. ill have to keep searching. bye!
I know the feeling. I have hope I will find the cure and don't lose hope. But sometimes I feel I need the input of a professional as I can't do it alone. Also I worry what I subject my body to when I experiment with drugs in the long term. My liver, from blood results, has not been 100%.

I too am taking risperidone( a form of invega) in tablet form. How does that agree with you, Koolguy?

Last edited by synpase321; 07-14-2012 at 06:29 AM.

 
Reply With Quote
Old 07-17-2012, 07:51 AM   #10
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 222
koolguy HB User
Re: started vitamin b6 600mg b.i.d.

Quote:
Originally Posted by synpase321 View Post
I know the feeling. I have hope I will find the cure and don't lose hope. But sometimes I feel I need the input of a professional as I can't do it alone. Also I worry what I subject my body to when I experiment with drugs in the long term. My liver, from blood results, has not been 100%.

I too am taking risperidone( a form of invega) in tablet form. How does that agree with you, Koolguy?
I had akathisia on risperidone consta then switched to invega sustenna.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), NoDoubtJess (1), Mike in Dallas (1), alinator (1), dave_81 (1), tony1527 (1), Strawberry Girl (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!